Read more



Presentation: Box for 80 tablets.

Administration way: Oral

FORMULA:
Each TABLET contains:
Acetylsalicylic acid .... 250 mg
Acetaminophen ... 250 mg
Caffeine.....65 mg
Excipients, c.s.p. 1 tablet

THERAPEUTIC INDICATIONS
DEXAMIGRÁN is to treat migraine. DEXAMIGRÁN relieves severe pain and minor pain due to: headache, cold, arthritis, muscle aches, sinusitis, dental pain, menstrual colic.

DOSE:
For the indication of migraine: Adults and over 18 years: Take 2 tablets with a glass of water, do not take more than 2 tablets in 24 hours, unless directed by a doctor. Under 18 years of age: Consult a doctor. For the indication of minor pain and pain: Adults and over 12 years: Take 2 tablets with a glass of water every 6 hours; do not administer more than 8 tablets in 24 hours. Children under 12 years: Consult a doctor.
Store at room temperature not more than 30 ° C

KEEP OUT OF REACH OF CHILDREN

CONTRAINDICATIONS
Known hypersensitivity to the active substance or to any of the excipients. History of allergic reaction to any other pain reliever or fever reducer.

Concomitant use of any other product containing paracetamol. Liver disease, anticoagulant ingestion, coagulation disorders, active peptic ulcer.

GENERAL PRECAUTIONS:
The patient should not exceed the recommended dose, or use DEXAMIGRAN for more than 5 days for pain or 3 days for fever, without consulting a doctor.

If symptoms persist or worsen, or if they develop new symptoms, the patient should consult a doctor. Acetylsalicylic acid can cause a severe allergic reaction, which includes rashes, facial inflammation, asthma (shortness of breath) or shock.

RESTRICTIONS OF USE DURING PREGNANCY AND BREASTFEEDING:
Use during pregnancy: Caution should be exercised when used in pregnant patients. In utero exposure to acetylsalicylic acid is associated with persistent pulmonary hypertension.

Use during lactation: Not recommended during lactation. How acetylsalicylic acid appears in milk
maternal, there is a possible risk of Reye's syndrome and hypoprothrombinemia in infants with neonatal vitamin K deficiency. Caffeine appears in breast milk and may be associated with irritability and a poor sleep pattern as it is slowly excreted by the newborn.

SECONDARY OR ADVERSE REACTIONS:
The following unwanted effects may occur: Allergic reactions, stomach pain or upset, the area of ​​pain is red or inflamed. If any of these unwanted effects appear, treatment should be discontinued. In case of allergy, medical help should be sought immediately.

El Salvador Registry: DNM F035703092008
Central American Product, Made in El Salvador by Polyfarma Pharmaceutical Laboratories

Exclusive Distributor Drogeria La Reforma


price/$49.99